# SDR USAA2011071100006

- Difficulty date: June 17, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Foerflap
- Part time: 51,278 hours, 34,286 cycles
- Component: Flap, Boeing
- Component part number: 6546431285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LOOSE FASTENERS ON LEFT OUTBOARD FOREFLAP BETWEEN WBL 202.60 TO WBL 414.40.  REPLACED LEFT OUTBOARD FOREFLAP BETWEEN WBL 202.60 TO WBL 414.40 IAW JOB CARDS 03C30727030 AND 03C30727026.
